# SDR IXXA20130709025

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 51,689 hours, 39,751 cycles
- Engine: Ge CF680A
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: J-Box
- Condition: Failed
- Location: Lt Engine Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE EGT FLUXUATES FROM NORMAL TO 70C ON EICAS AND ALTERNATE SYS.  ACFT RETURNED TO STATION.  ACCOMPLISHED FIM PROCEDURE 77-21 FAULT TREE 103, BLK 1,2,21.  R & R LT ENGINE EGT JUNCTION BOX IAW AMM 77-21-02.  OPS CHECKS NORMAL ON ENGINE RUN UP IAW ERH B767 01-01-1.
